7.30 after drug abortion, there has been no menstruation. On September 26, the color Doppler ultrasound did not ovulate. The doctor prescribed oral didroxyprogesterone tablets for 10 days. On October 10, menstruation came. On October 11, the doctor took kaidaying orally for 21 days. On the evening of October 11, he ate wandaying (a lot of menstruation on October 11) and on the morning of December 12, menstruation decreased (almost no). Is this normal?
At the six tests of sex hormone, luteinizing hormone is high. You can take Diane 35 for treatment and conditioning according to the guidance of the visiting doctor. The amount of menstruation increases slightly during taking the medicine. If there is no problem, you can continue to take the medicine. You should take the medicine according to the cycle, and try not to miss it.
Hello, the blood volume decreases rapidly after taking Daying, which is also a normal phenomenon. You can continue to take the medicine. As long as there is no abnormal vaginal bleeding in the later stage, the box of Daying will be finished according to the course of treatment. Irregular menstruation after abortion, taking Diane 35 is also a completely normal treatment idea.
This is also normal. Sometimes the sudden decrease of your menstrual volume may be closely related to the sudden consumption of this short-acting contraceptive. Sometimes it may be closely related to the drug abortion, menstruation or the incomplete recovery of endometrium. You can take the medicine next.